# SDR MASA20210915441

- Difficulty date: August 17, 2021
- Submitted: September 16, 2021
- Operation: Air carrier
- Aircraft: N957LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15377
- Aircraft time: 13,686 hours, 10,384 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: CC670333573
- Condition: Cracked
- Location: Access Fwd
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN DOUBLER BELOW OF ADG RESTOW PUMP AT FWD EQUIPMENT COMPARTMENT STRUCTURE DOUBLER BELOW OF ADG RESTOW PUMP AT FWD EQUIPMENT COMPARTMENT STRUCTURE WAS REPAIRED PER CRJ 900 SRM 53-11-43-201-001-A01
